Alert archive / Hawaii / Flash Flood Warnings in 2013

Flash Flood Warning 29, NWS Honolulu, HI

February 21, 2013Kalawao County, Hawaii

NWS Honolulu, HI issued this flash flood warning at Feb 21, 2013, 3:03 PM HST for Kalawao County, Hawaii. It was in force for 9 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 21, 2013, 3:03 PM HST (01:03 UTC)
Expired
Feb 21, 2013, 11:53 PM HST
In force
9 hr
Issued by
NWS Honolulu, HI
Area
Storm-based polygon
Flood severity
None

County Kalawao County, HI

The radar

The Kamuela/Kohala Apt radar (PHKM), 91 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 21, 3:09 PM HSTFLASH FLOODMakawao, HIMAKAWAO AVENUE IS CLOSED BETWEEN KEE ROAD AND KOKOMO ROAD.
Feb 21, 3:59 PM HSTFLASH FLOODMakawao, HIBREWER ROAD IS CLOSED AND IS IMPASSABLE DUE TO HIGH WATER FROM RAINFALL.
Feb 21, 5:20 PM HSTFLASH FLOODMakawao, HIKEE ROAD IS CLOSED BETWEEN MAKAWAO AVENUE AND BALDWIN AVENUE DUE TO FLOODING.
Feb 21, 7:30 PM HSTFLASH FLOODMakawao, HIMAKAWAO AVENUE IS CLOSED BETWEEN PIIHOLO AND KOKOMO ROAD, ALSO BETWEEN APANA AND LAIE ROAD.
Feb 21, 9:20 PM HSTFLASH FLOODMakawao, HIKALUANUI ROAD AND KEALALOA AVENUE HAVE BEEN CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Hilo, (PITO), launched 00:00Z, 1.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 00:00Z on 2013-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 00:00Z on 2013-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
216 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WGHW50 PHFO 220103
FFWHFO
HIC009-220400-
/O.NEW.PHFO.FF.W.0029.130222T0103Z-130222T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
303 PM HST THU FEB 21 2013

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF MAUI IN MAUI COUNTY

* UNTIL 600 PM HST

* AT 253 PM HST...HEAVY RAIN IS OCCURRING OVER WINDWARD HALEAKALA. 
  POLICE REPORTED FLASH FLOODING HAS CLOSED KAUPAKULUA ROAD NEAR 
  HAIKU AND MAKAWAO AVENUE. ADDITIONAL HEAVY RAINFALL WILL MOVE 
  OVER EAST MAUI DURING THE NEXT SEVERAL HOURS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PUKALANI...PAUWELA...PAIA...KEANAE...HANA...HALIIMAILE... 
  NAHIKU...KAHULUI AND HAIKU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE FLOOD ADVISORY THAT WAS IN
EFFECT FOR THE ISLAND OF MAUI IN MAUI COUNTY.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 600 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2098 15632 2076 15589 2062 15610 2074 15622
      2090 15648

$$


KODAMA
6 follow-up statements
750 
WGHW70 PHFO 220219
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
419 PM HST THU FEB 21 2013

HIC009-220400-
/O.CON.PHFO.FF.W.0029.000000T0000Z-130222T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAUI HI-
419 PM HST THU FEB 21 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF MAUI IN
MAUI COUNTY UNTIL 600 PM HST...

HEAVY RAIN CONTINUES OVER THE WINDWARD SLOPES OF HALEAKALA. THE MOST 
INTENSE RAINFALL WAS OVER THE OLINDA AREA.  MAUI COUNTY OFFICIALS 
REPORTED THAT BREWER ROAD IN MAKAWAO WAS IMPASSABLE. A SPOTTER 
REPORT FROM HAIKU INDICATED A RAINFALL TOTAL OF 4.08 INCHES FROM 
THIS STORM.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PUKALANI...
PAUWELA...PAIA...NAHIKU...MAKAWAO...KEANAE...HALIIMAILE...HANA... 
KAHULUI AND HAIKU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 600 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2098 15632 2076 15589 2062 15610 2074 15622
      2090 15648

$$

KODAMA
652 
WGHW50 PHFO 220336
FFWHFO
HIC009-220700-
/O.EXT.PHFO.FF.W.0029.000000T0000Z-130222T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
536 PM HST THU FEB 21 2013

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF MAUI IN MAUI COUNTY

* UNTIL 900 PM HST

* AT 524 PM HST...RADAR CONTINUED TO SHOW HEAVY SHOWERS OVER 
  WINDWARD SLOPES OF HALEAKALA...WITH THE MOST INTENSE RAINFALL 
  CONTINUING OVER THE MAKAWAO AND HAIKU AREAS. SEVERAL ROAD CLOSURES 
  REMAIN IN PLACE INCLUDING BREWER ROAD IN MAKAWAO AND KAUPAKALUA 
  ROAD IN HAIKU.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PUKALANI...PAUWELA...PAIA...NAHIKU...HANA...AND KAHULUI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF MAUI IN MAUI COUNTY.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 900 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2098 15632 2076 15589 2062 15610 2074 15622
      2090 15648

$$
WROE
129 
WGHW70 PHFO 220528
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
728 PM HST THU FEB 21 2013

HIC009-220700-
/O.CON.PHFO.FF.W.0029.000000T0000Z-130222T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAUI HI-
728 PM HST THU FEB 21 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF MAUI IN
MAUI COUNTY UNTIL 900 PM HST...

RUNOFF FROM EARLIER HEAVY RAINFALL CONTINUES TO KEEP STREAMS AND 
DITCHES FULL ACROSS MUCH OF EAST MAUI. MAKAWAO AVENUE HAS BEEN 
CLOSED DUE TO EXCESSIVE RUNOFF. ALTHOUGH THE SHOWERS MAY HAVE 
TAPERED OFF...ADDITIONAL HEAVY SHOWERS WITH LOCALLY HEAVY RAINFALL 
ARE MOVING TOWARD WINDWARD MAUI BASED ON RADAR. THESE HEAVY SHOWERS 
WILL LIKELY AFFECT THAT ISLAND AFTER 800 PM HST THIS EVENING. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PUKALANI...
PAUWELA...PAIA...NAHIKU...MAKAWAO...KEANAE...HALIIMAILE AND HAIKU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 900 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2098 15632 2076 15589 2062 15610 2074 15622
      2090 15648

$$

HOUSTON
226 
WGHW50 PHFO 220651
FFWHFO
HIC009-221000-
/O.EXT.PHFO.FF.W.0029.000000T0000Z-130222T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
851 PM HST THU FEB 21 2013

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF MAUI IN MAUI COUNTY

* UNTIL MIDNIGHT HST

* AT 842 PM HST...RADAR CONTINUED TO SHOW HEAVY SHOWERS ALONG THE 
  WINDWARD SLOPES OF HALEAKALA. SOME ROADS...SUCH AS MAKAWAO 
  AVENUE...KEE AVENUE AND BREWER ROAD...REMAIN CLOSED DUE TO EARLIER 
  HEAVY RAINS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PUKALANI...PAUWELA...PAIA...NAHIKU...MAKAWAO...HALIIMAILE AND
  HAIKU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF MAUI IN MAUI COUNTY.

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND MIDNIGHT HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2098 15632 2076 15589 2062 15610 2074 15622
      2090 15648

$$
HOUSTON
328 
WGHW70 PHFO 220828
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
1028 PM HST THU FEB 21 2013

HIC009-221000-
/O.CON.PHFO.FF.W.0029.000000T0000Z-130222T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAUI HI-
1028 PM HST THU FEB 21 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF MAUI IN
MAUI COUNTY UNTIL MIDNIGHT HST...

AT 820 PM HST...RADAR CONTINUES TO SHOW SHOWERS...SOME WITH LOCALLY 
HEAVY RAINFALL...ALONG THE WINDWARD SLOPES OF MOUNT HALEAKALA. IN 
ADDITION TO THE ROADS WHICH WERE CLOSED EARLIER...KALUANUI ROAD AND 
KEALALOA AVENUE WERE CLOSED THIS EVENING DUE TO FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PUKALANI...
PAUWELA...PAIA...NAHIKU AND HANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP 
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND MIDNIGHT HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2098 15632 2076 15589 2062 15610 2074 15622
      2090 15648

$$

HOUSTON
133 
WGHW70 PHFO 220953
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
1153 PM HST THU FEB 21 2013

HIC009-220956-
/O.CAN.PHFO.FF.W.0029.000000T0000Z-130222T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAUI HI-
1153 PM HST THU FEB 21 2013

...THE FLASH FLOOD WARNING IS CANCELLED FOR THE ISLAND OF MAUI IN
MAUI COUNTY...

WEATHER RADAR AND STREAM GAGES SHOW THE HEAVY RAINS HAVE ENDED. 
THEREFORE...THE FLASH FLOOD WARNING IS CANCELLED. NOTE THAT EVEN 
THOUGH THE HEAVY RAINS AND FLOODING HAVE SUBSIDED...RUNOFF IS STILL 
OCCURRING AND MANY STREAMS WILL BE ELEVATED FOR SEVERAL HOURS. IN 
ADDITION...SOME ROADS AROUND MAKAWAO REMAIN CLOSED DUE TO THE 
EARLIER FLOODING.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MAUI THROUGH LATE FRIDAY 
NIGHT.

LAT...LON 2098 15632 2076 15589 2062 15610 2074 15622
      2090 15648

$$

HOUSTON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 10:00 AM HST, 5 hours 3 minutes earlier.

Area forecast discussion, Feb 21, 10:00 AM HST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1000 AM HST THU FEB 21 2013

.SYNOPSIS...
BREEZY AND GUSTY TRADE WINDS WITH PERIODS OF ENHANCED RAINFALL ARE
IN STORE FOR THE NEXT COUPLE OF DAYS. WHILE SHOWERS WILL BE CARRIED
TO LEEWARD SECTIONS AT TIMES...RAINFALL WILL BE FOCUSED ALONG
WINDWARD SLOPES...WITH THE GREATEST AMOUNT OF RAIN EXPECTED ON THE
BIG ISLAND AND MAUI WHERE FLOODING IS POSSIBLE. THE TRADES WILL
REMAIN RATHER STRONG THROUGH NEXT WEEK...WHILE A DRIER PATTERN OF
WINDWARD AND MAUKA SHOWERS DEVELOPS FROM WEST TO EAST DURING THE
WEEKEND.

&&

.DISCUSSION...
WET TRADE WIND WEATHER IS IN STORE FOR THE NEXT COUPLE OF DAYS...
WITH FLOODING RAINFALL LIKELY ON THE BIG ISLAND AND MAUI...MAINLY
WINDWARD. MID TO UPPER LEVEL TROUGHING EXTENDS JUST NORTH OF THE
STATE TODAY...CREATING MODERATELY UNSTABLE CONDITIONS. PRECIPITABLE
WATER /PW/ IS CURRENTLY NEAR NORMAL...ABOUT 1.1 INCHES ACCORDING TO
THE OVERNIGHT SOUNDINGS...BUT PW VALUES JUMP TO AROUND 1.5 INCHES
JUST EAST OF THE BIG ISLAND AND MAUI. THE UPPER TROUGH WILL SLOWLY
DROP SOUTHWARD TONIGHT...INCREASING INSTABILITY AS THE AREA EAST OF
THE STATE MOVES IN ON THE TRADE FLOW. AS A RESULT...EXPECT HEAVY
RAINFALL ALONG WINDWARD SLOPES OF ALL ISLANDS...WITH ABUNDANT
MOISTURE PROVIDING A FLOODING THREAT ON MAUI AND THE BIG ISLAND
THROUGH AT LEAST FRIDAY NIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR THE BIG ISLAND AND MAUI FOR TONIGHT THROUGH FRIDAY NIGHT.

ALONG WITH THE FLOODING THREAT...HEAVY SNOWFALL IS EXPECTED ON THE
SUMMITS OF THE BIG ISLAND. ADVISORY LEVEL CONDITIONS ARE FORECAST
THERE FOR TODAY...AND A WINTER STORM WARNING HAS BEEN ISSUED FOR
TONIGHT AND FRIDAY. A WINTRY MIX IS POSSIBLE ON HALEAKALA
TONIGHT...BUT CONFIDENCE IS LOW.

THE GUSTY TRADE WINDS WILL CONTINUE THROUGH THE WEEK. A 1036 MB
HIGH CURRENTLY SITTING 1200 MILES NORTHEAST OF THE ISLANDS WILL
GRADUALLY WEAKEN OVER THE NEXT COUPLE OF DAYS...THOUGH LITTLE
CHANGE IN WINDS ARE EXPECTED. THE WIND ADVISORY FOR PORTIONS OF THE
BIG ISLAND HAS BEEN CANCELLED AS DECREASING STABILITY HAS LEAD TO
WEAKER GUSTS.

A DRIER TRADE WIND PATTERN WILL DEVELOP DURING THE WEEKEND FROM
WEST TO EAST. THE UPPER LEVEL TROUGH WILL SWING THROUGH...ALLOWING
INSTABILITY AND HEAVY SHOWERS CHANCES TO LINGER A BIT LONGER OVER
THE BIG ISLAND. BY SUNDAY...A TYPICAL TRADE WIND SHOWER PATTERN WILL
LIKELY DEVELOP.

&&

.MARINE...
GUSTY WINDS AND ELEVATED SEAS WILL PERSIST TODAY...CONTINUING TO
REQUIRE A SMALL CRAFT ADVISORY. WINDS WILL NOT CHANGE MUCH THROUGH
THE REST OF THE WEEK...SO THE ADVISORY LIKELY WILL BE EXTENDED
FURTHER.

THE HIGH SURF ADVISORY FOR TRADE WIND SWELL HAS BEEN EXTENDED INTO
FRIDAY MORNING...AND MAY NEED TO BE EXTENDED AGAIN.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 6 PM HST TODAY THROUGH 6 AM HST SATURDAY
FOR THE BIG ISLAND AND MAUI.

WINTER STORM WARNING FROM 6 PM HST TODAY THROUGH 6 PM HST FRIDAY
FOR BIG ISLAND SUMMITS.

WINTER WEATHER ADVISORY UNTIL 6 PM HST FRIDAY FOR BIG ISLAND
SUMMITS.

HIGH SURF ADVISORY UNTIL 6 AM HST FRIDAY FOR EAST-FACING SHORES OF
KAUAI...OAHU...MOLOKAI...MAUI...AND THE BIG ISLAND.

SMALL CRAFT ADVISORY UNTIL 6 AM HST FRIDAY FOR ALL HAWAIIAN
WATERS-

&&

WROE

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 2:32 PM HSTAreal Flood AdvisoryHFOHawaii3 hr
Feb 21, 5:13 PM HSTAreal Flood AdvisoryHFOHawaii3 hr
Feb 21, 8:19 PM HSTAreal Flood AdvisoryHFOHawaii6 hr
Feb 22, 1:51 AM HSTAreal Flood AdvisoryHFOHawaii11 hr
Feb 22, 3:29 AM HSTWind AdvisoryHFOHawaii12 hr
Feb 22, 4:11 AM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Feb 22, 5:47 AM HSTFlash Flood WarningHFOHonolulu3 hr
Feb 22, 8:22 AM HSTAreal Flood AdvisoryHFOKalawao6 hr
Feb 22, 12:47 PM HSTFlash Flood WarningHFOKalawao3 hr

Nearby

Flash Flood Warnings in Hawaii, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.